Couldn't find what you looking for?

TRY OUR SEARCH!

Is it safe to take Mobic and low therapy aspirn at the same time?

Loading...

As with combining any medication it is important to always check with your physician or family doctor who prescribed. A great resource is also your pharmacist. They will usually do a drug counsel when you pick up your filled prescriptions.

Caution should always be used when a low-dose aspirin is combined with any NSAIDs (non-steroidal anti-inflammatory drugs) such as Mobic. Patients are always advised to take the medication with food and to immediately report any signs of abdominal issues. Some of the symptoms to look for are dizziness, abdominal pain, the appearance of black tarry stool, or lightheadedness. You would immediately want to repot those issues to your doctor! Hope that helps. Is this your first time taking Mobic or have you been on it for awhile?
Reply

Loading...

I agree...I also think its important to consider what the aspirin is for. Your physician would need to know if you are having symptoms that may be unrelated to your primary concern. Is your physician aware of other concerns that you may have?
Reply

Loading...